# SDR CA020719001

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 8,153 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P200101
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE CRACKED IN LOWER SKIN DISCOVERED AT STA 36.5.
